# SDR YENA2025012900122

- Difficulty date: January 28, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N569JB
- Make and model: Airbus A320-232
- Aircraft serial: 02075
- Aircraft time: 79,430 hours, 28,643 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Abnormal
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2694, NAS-FLL. 'WHILE WORKING MDDR # 571952 R1 ARM/DISARM INDICATION. NOTICED MINUMUM SLIDE ESCAPE UNRAVEL. SAFETY PIN WAS INSTALLED ON REGULATOR AND SLIDE WAS NOT DEPLOY. REMOVED R1 DOOR SLIDE ESCAPE SLIDE IN REF TO AMM 25-62-44; INSTALLED R1 ESCAPE SLIDE RAFT PACK ASSY IAW AMM 25-62-44. OPS CHECK GOOD.'
